RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1998, Volume 4, Issue 2, Pages 725–732 (Mi fpm306)  

On the arithmetic properties of values of certain functions

V. G. Chirskii

M. V. Lomonosov Moscow State University

Abstract: Theorems about the arithmetic properties of values in $p$-adic fields of solutions of certain systems of functional equations are established.

Full text: PDF file (286 kB)

Bibliographic databases:
UDC: 511.36
Received: 01.04.1996

Citation: V. G. Chirskii, “On the arithmetic properties of values of certain functions”, Fundam. Prikl. Mat., 4:2 (1998), 725–732

Citation in format AMSBIB
\Bibitem{Chi98}
\by V.~G.~Chirskii
\paper On the~arithmetic properties of values of certain functions
\jour Fundam. Prikl. Mat.
\yr 1998
\vol 4
\issue 2
\pages 725--732
\mathnet{http://mi.mathnet.ru/fpm306}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1801185}
\zmath{https://zbmath.org/?q=an:0990.11049}


Linking options:
  • http://mi.mathnet.ru/eng/fpm306
  • http://mi.mathnet.ru/eng/fpm/v4/i2/p725

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:182
    Full text:75
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020